dreamworlder (dreamworlder) wrote in vaginapagina,
dreamworlder
dreamworlder
vaginapagina

Eww, what's that smell?

For the last few years, I've noticed that my crotch smells REALLY bad when I've been sweating heavily (and I do sweat heavily a lot of the time). It's not coming just from my genitals, but also from my inner thighs, so I'm pretty sure it's not an infection (also, I don't have any other symptoms of an infection). I shower and use soap before leaving the house, but if it's a hot day or I have to do physical work, I still stink by the end of the day. My armspit sweat tends to reek too, but I can control it with deodorant.

I've blamed the NuvaRing, but I recently read that SSRIs can cause heavy sweating and fouler-smelling sweat. I take an SNRI and a sleeping pill. It's been a long time (9 years) since I haven't taken any meds, but I definitely don't remember sweating this much, especially during my sleep. Is the sweating and smell a side effect of the meds?

If this is the case, I don't want to consider switching meds - sweating aside, my meds work great for me with few of the side effects I experienced with other meds. Is there any safe way to minimize the sweating and the odor? I tried deodorant and foot powder out of desperation, and ended up with an itchy rash. Should I try baking soda or cornstarch?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments